Journal of Nonlinear Mathematical Physics

Volume 7, Issue 3, August 2000, Pages 284 - 302

Asymptotic Solitons of the Johnson Equation

Authors
Igor Anders, Anne Boutet de Monvel
Corresponding Author
Igor Anders
Received 25 November 1999, Accepted 29 February 2000, Available Online 1 August 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.3.4How to use a DOI?
Abstract

We prove the existence of non-decaying real solutions of the Johnson equation, vaishing as x +. We obtain asymptotic formulas as t for the solutions in the form of an infinite series of asymptotic solitons with curved lines of constant phase and varying amplitude and width.

Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 3
Pages
284 - 302
Publication Date
2000/08/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.3.4How to use a DOI?
Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Igor Anders
AU  - Anne Boutet de Monvel
PY  - 2000
DA  - 2000/08/01
TI  - Asymptotic Solitons of the Johnson Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 284
EP  - 302
VL  - 7
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.3.4
DO  - https://doi.org/10.2991/jnmp.2000.7.3.4
ID  - Anders2000
ER  -